MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE QUADRA RF CRT-P; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE QUADRA RF CRT-P; NO MATCH
Model Number PM3242
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with a pacemaker that was exhibiting premature battery depletion.The pacemaker was explanted, and new pacemaker was implanted.The patient condition was unknown.
 
Additional Manufacturer Narrative
Further information was requested but not received.
 
Additional Manufacturer Narrative
The reported event of premature discharge of battery was not confirmed.The device voltage was at elective replacement indicator (eri) level upon receipt.Session records and analysis of device image indicated device operated at high pacing output settings at times as well as cap confirm and rate responsive feature were enabled during implant period.When automatic settings are programmed, such as cap confirm and rate responsive feature, the device would adjust itself to accommodate the patient¿s needs for pacing and thus affects the estimated longevity of the device.Further analysis found no anomaly.Assessment of total projected longevity was performed, and the implant duration exceeds total projected longevity indicating normal battery depletion.

Brand Name
ALLURE QUADRA RF CRT-P
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18352626
Report Number2017865-2023-94967
Device Sequence Number20508941
Product Code NIK
UDI-Device Identifier05414734507912
UDI-Public05414734507912
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model NumberPM3242
Device Lot Number4728816
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Supplement Date Received by Manufacturer01/12/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUARTET; TENDRIL STS; TENDRIL STS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale